# SDR SIMA201002504

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 14,782 hours, 10,836 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 530133
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 14,782 hours, 10,836 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4217 DURING THE CLIMBOUT THE CREW REPORTED, RECEIVED A STEERING INOPERABLE CAUTION MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND CONTINUED TO ABQ.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HAND WHEEL CONTROL ASSEMBLY IAW CRJ IAW AMM 32-51-00.  THE NOSE WHEEL OPERATIONAL TEST WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
